# SDR C2XA10CL162

- Difficulty date: October 28, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- Aircraft time: 22,547 hours, 12,063 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PVD - FLT  2742 THE CREW REPORTED A BURNING SMELL FROM THE NR 1 PACK WITH THE NR 1 BLEED VALVE OPEN.  MAINTENANCE INSPECTED AND COULD NOT DUPLICATE THE BURNING SMELL WITH THE NR 1 ENGINE AND APU RUNNING.
